# SDR YENA201806250927

- Difficulty date: June 25, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 64,488 hours, 23,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CRACKS WERE FOUND. REFER TO EC A18-504-01. FUSELAGE / CENTER FUSELAGE / CENTER WING BOX / FR 35-36 / LT & RT SIDES / PRESSURE PANEL ATTACHMENT HOLES / CRACK DAMAGE - PERMANENT REPAIR; THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /3/ RDAS, PENDING DTA WITHIN 6 MONTHS, AND IS CLASSIFIED AS MAJOR (AS A DEVIATION FROM THE REF /5/ EC - WHICH IS A CLASSIFIED AS A MAJOR MODIFICATION).
